# SDR DALA2025070805171

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 95,489 hours, 18,212 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 1807 RECIEVED MASTER WARNING WITH TAKEOFF CONFIGURATION WARNING. SAW FLAPS EICAS BUT FLAPS WERE SECURED AT 15 DETENT. CORRECTIVE ACTION: R/R FSPM M839 REF. B767/400 AMM 27-58. (6704694).
